MathSciNet Relay Station
MathSciNet bibliographic data
MR604716 (83d:43012) 43A85 (22D30 31C05)
Berenstein, Carlos A.; Zalcman, Lawrence Pompeiu's problem on symmetric spaces. Comment. Math. Helv. 55 (1980), no. 4, 593–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement